Meds


#1

OK I got a question for all. Who else out there has been given Doxycycline Hyclate at 100 mmg and threw up? The paper that came along with it from the drug store said this could be one of the side-affects but my other question is what good is it doing if as soon as I take it I wind up throughing up? Aren’t I loosing all the drug when after 20 minutes I through it up? I really HATE throughing up if that didn’t get threw.


#2

I take this before dental appts and I have to make sure I eat a full meal before taking it , I still get queasy but the full tummy of food helps . I learned the hard way .


#3

OK tomorrow I WILL try that!!! I can’t stand to be sick at my stomach. It reminds me of when I’m very high!


#4

So , did it help to eat before taking it . I hope so I hate feeling ill .

Tracy


#5

Tracy tjey changed my med to Levaquin. Eating just didn’t help me and my Dr said the samething I did so the Levaquin has helped me alot! I’ve taken it before with no side affects so that’s what he put me on this time.